Volume 14, Issue 3
A Distributed Control Approach for the Boundary Optimal Control of the Steady MHD Equations

G. Bornia, M. Gunzburger & S. Manservisi

Commun. Comput. Phys., 14 (2013), pp. 722-752.

Published online: 2013-09

Preview Full PDF 128 1040
Export citation
  • Abstract

A new approach is presented for the boundary optimal control of the MHD equations in which the boundary control problem is transformed into an extended distributed control problem. This can be achieved by considering boundary controls in the form of lifting functions which extend from the boundary into the interior. The optimal solution is then sought by exploring all possible extended functions. This approach gives robustness to the boundary control algorithm which can be solved by standard distributed control techniques over the interior of the domain.


  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CiCP-14-722, author = {}, title = {A Distributed Control Approach for the Boundary Optimal Control of the Steady MHD Equations}, journal = {Communications in Computational Physics}, year = {2013}, volume = {14}, number = {3}, pages = {722--752}, abstract = {

A new approach is presented for the boundary optimal control of the MHD equations in which the boundary control problem is transformed into an extended distributed control problem. This can be achieved by considering boundary controls in the form of lifting functions which extend from the boundary into the interior. The optimal solution is then sought by exploring all possible extended functions. This approach gives robustness to the boundary control algorithm which can be solved by standard distributed control techniques over the interior of the domain.


}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.160312.071112a}, url = {http://global-sci.org/intro/article_detail/cicp/7179.html} }
TY - JOUR T1 - A Distributed Control Approach for the Boundary Optimal Control of the Steady MHD Equations JO - Communications in Computational Physics VL - 3 SP - 722 EP - 752 PY - 2013 DA - 2013/09 SN - 14 DO - http://dor.org/10.4208/cicp.160312.071112a UR - https://global-sci.org/intro/article_detail/cicp/7179.html KW - AB -

A new approach is presented for the boundary optimal control of the MHD equations in which the boundary control problem is transformed into an extended distributed control problem. This can be achieved by considering boundary controls in the form of lifting functions which extend from the boundary into the interior. The optimal solution is then sought by exploring all possible extended functions. This approach gives robustness to the boundary control algorithm which can be solved by standard distributed control techniques over the interior of the domain.


G. Bornia, M. Gunzburger & S. Manservisi. (2020). A Distributed Control Approach for the Boundary Optimal Control of the Steady MHD Equations. Communications in Computational Physics. 14 (3). 722-752. doi:10.4208/cicp.160312.071112a
Copy to clipboard
The citation has been copied to your clipboard